# SDR AALA991961

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Rows 19-20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT OVERHEAD LIGHT AT ROWS 19-20 INOPERATIVE.  TIGHTENED LOOSE CONNECTOR ON EMERGENCY EXIT OVERHEAD LIGHT BATTERY PACK.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
